# SDR 97ZZZX4320

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Dirty
- Location: Cargo Door
- Part time: 2,996 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SBN - FLT 7261 - MAIN BAGAGE DOOR CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE CLEANED BAGGAGE DOOR SWITCH.  (X)
